# SDR IPXA2025110634788

- Difficulty date: November 6, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N354UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37862
- Aircraft time: 30,341 hours, 11,042 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Vibration
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

HEAVY VIBRATIONS FROM EITHER NOSE GEAR OR MAIN GEAR ON T/O ROLL. INTENSIFIED AS SPEED INCREASED. VERY NOISY AFTER WT OFF WHEELS UNTIL GEAR RETRACTED JACKED NOSE GEAR AND ROTATED NOSE TIRES, FOUND BOTH NOSE TIRES OUT OF ROUND, WORN EXCESSIVELY MORE ON ONE SIDE THAN THE OTHER. REMOVED LH AND RH NOSE TIRES IAW AMM 32-45-02. VERIFIED AXLE WASHERS INSTALLED ON BOTH SIDES.
